| Model Number |
DL-344-10-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Neuropace confirmed the ecog and impedance data are suggestive of a potential lead break.The explanted product was not returned to neuropace for analysis.
Event or Problem Description
During a patient ecog review on (b)(6) 2025, signal artifact was observed on the left hippocampal depth lead, indicative of a lead break.The lead was replaced on (b)(6) 2025.